# SDR CALA2019050700708

- Difficulty date: May 6, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 58,041 hours, 24,074 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUELER REPORTED FUEL CAP MISSING TOMC NOTIFIED AND INSTRUCTED TO CLEAR THIS LOG PG AS THEY TAKE CARE OF IT FROM HERE NO FUEL LEAKAGE OR OTHER DAMAGE TO AIRCRAFT.
